# SDR A6WA201040159

- Difficulty date: January 8, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JET PIPE FIRE LOOP MOUNT COVER FWD MOUNT STANDOFF BRACKET BROKEN.  REMOVED BROKEN BRACKET AND REPALCED WITH FABRICATED BRACKET.
